# SDR SWAA2022010457054

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT OVERHEAD BIN SEAT 22 RH. ; EMERGENCY LIGHT INOP AT OVERHEAD IN SEAT 22 RH. / [01] RELAMPED EMERGENCY LIGHT AT OVERHEAD BIN SEAT 22 RH PERFORMED OPERATIONAL TEST; TEST OK AS PER REF B737 AMM 33-51-03-960-801; [02] VERIFIED
